Volume 16, issue 5 (2016)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 24
Issue 2, 595–1223
Issue 1, 1–594

Volume 23, 9 issues

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Homotopy groups of diagonal complements

Sadok Kallel and Ines Saihi

Algebraic & Geometric Topology 16 (2016) 2949–2980
Bibliography
1 M A Armstrong, The fundamental group of the orbit space of a discontinuous group, Proc. Cambridge Philos. Soc. 64 (1968) 299 MR0221488
2 A Björner, M Las Vergnas, B Sturmfels, N White, G M Ziegler, Oriented matroids, 46, Cambridge Univ. Press (1999) MR1744046
3 A Björner, V Welker, The homology of “k–equal” manifolds and related partition lattices, Adv. Math. 110 (1995) 277 MR1317619
4 P V M Blagojević, B Matschke, G M Ziegler, A tight colored Tverberg theorem for maps to manifolds, Topology Appl. 158 (2011) 1445 MR2812494
5 P V M Blagojević, G M Ziegler, Convex equipartitions via equivariant obstruction theory, Israel J. Math. 200 (2014) 49 MR3219570
6 C F Bödigheimer, I Madsen, Homotopy quotients of mapping spaces and their stable splitting, Quart. J. Math. Oxford Ser. 39 (1988) 401 MR975905
7 B Branman, I Kriz, A Pultr, A sequence of inclusions whose colimit is not a homotopy colimit, New York J. Math. 21 (2015) 333 MR3358546
8 F Cohen, E L Lusk, Configuration-like spaces and the Borsuk–Ulam theorem, Proc. Amer. Math. Soc. 56 (1976) 313 MR0425949
9 N Dobrinskaya, V Turchin, Homology of non-k–overlapping discs, Homology Homotopy Appl. 17 (2015) 261 MR3426383
10 C Eyral, Profondeur homotopique et conjecture de Grothendieck, Ann. Sci. École Norm. Sup. 33 (2000) 823 MR1832992
11 E D Farjoun, Cellular spaces, null spaces and homotopy localization, 1622, Springer (1996) MR1392221
12 M A Guest, A Kozlowski, K Yamaguchi, Stable splitting of the space of polynomials with roots of bounded multiplicity, J. Math. Kyoto Univ. 38 (1998) 351 MR1648299
13 A Hatcher, Algebraic topology, Cambridge Univ. Press (2002) MR1867354
14 U Helmke, Topology of the moduli space for reachable linear dynamical systems: the complex case, Math. Systems Theory 19 (1986) 155 MR871414
15 T D Imbo, C Shah Imbo, E C G Sudarshan, Identical particles, exotic statistics and braid groups, Phys. Lett. B 234 (1990) 103 MR1036962
16 S Kallel, Spaces of particles on manifolds and generalized Poincaré dualities, Q. J. Math. 52 (2001) 45 MR1820902
17 S Kallel, R Karoui, Symmetric joins and weighted barycenters, Adv. Nonlinear Stud. 11 (2011) 117 MR2724545
18 S Kallel, W Taamallah, The geometry and fundamental group of permutation products and fat diagonals, Canad. J. Math. 65 (2013) 575 MR3043042
19 M Khovanov, Real K(π,1) arrangements from finite root systems, Math. Res. Lett. 3 (1996) 261 MR1386845
20 B Kloeckner, The space of closed subgroups of n is stratified and simply connected, J. Topol. 2 (2009) 570 MR2546586
21 K H Ko, H W Park, Characteristics of graph braid groups, Discrete Comput. Geom. 48 (2012) 915 MR3000570
22 J R Munkres, Elements of algebraic topology, Addison–Wesley Publishing Company (1984) MR755006
23 M Nakaoka, Cohomology of symmetric products, J. Inst. Polytech. Osaka City Univ. Ser. A 8 (1957) 121 MR0102069
24 S Smale, A Vietoris mapping theorem for homotopy, Proc. Amer. Math. Soc. 8 (1957) 604 MR0087106
25 Q Sun, Configuration spaces of singular spaces, PhD thesis, University of Rochester (2010) MR2890113
26 D Tamaki, Cellular stratified spaces, I: Face categories and classifying spaces, preprint (2011) arXiv:1106.3772
27 S Zanos, Méthodes de scindements homologiques en topologie et en géométrie, PhD thesis, Université Lille 1 (2009)